Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 3, NWS Fort Worth, TX

April 4, 2025Henderson County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 4, 2025, 2:40 PM CDT for Henderson County, Navarro County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 2:40 PM CDT (19:40 UTC)
Expired
Apr 4, 2025, 3:10 PM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Henderson County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 121 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 2:40 PM CDTTSTM WND DMG2 Ese Eureka, TXReport of down powerlines just east of Eureka.
Apr 4, 2:40 PM CDTTSTM WND DMG2 Ese Eureka, TXCorrects previous tstm wnd dmg report from 2 ESE Eureka. Storm chaser photo showed power pole and power lines down on Highway 287 just east of Eureka.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:26 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 556 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
556 m²/s²
0-3 km storm-relative helicity
706 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

390 
WFUS54 KFWD 041940
TORFWD
TXC213-349-042030-
/O.NEW.KFWD.TO.W.0003.250404T1940Z-250404T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
240 PM CDT Fri Apr 4 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Henderson County in central Texas...
  Eastern Navarro County in north central Texas...

* Until 330 PM CDT.

* At 240 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Richland-Chambers Reservoir, or 13 miles southeast
  of Corsicana, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Richland-Chambers Reservoir around 245 PM CDT.
  Kerens around 250 PM CDT.
  Trinidad and Trinidad Lake around 255 PM CDT.
  Malakoff and Cedar Creek Reservoir around 300 PM CDT.
  Caney City around 305 PM CDT.
  Forest Grove Reservoir, Enchanted Oaks, and Eustace around 315 PM 
  CDT.
  Gun Barrel City around 320 PM CDT.
  Purtis Creek State Park around 325 PM CDT.

Other locations impacted by this tornadic thunderstorm include Log
Cabin, Crescent Heights, Goodlow, Mankin, Star Harbor, Eureka, Payne
Springs, and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3195 9618 3189 9631 3195 9639 3236 9615
      3235 9577
TIME...MOT...LOC 1940Z 217DEG 34KT 3198 9628 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
2 follow-up statements
817 
WWUS54 KFWD 041955
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
255 PM CDT Fri Apr 4 2025

TXC213-349-042030-
/O.CON.KFWD.TO.W.0003.000000T0000Z-250404T2030Z/
Henderson TX-Navarro TX-
255 PM CDT Fri Apr 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL
HENDERSON AND EAST CENTRAL NAVARRO COUNTIES...

At 255 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Trinidad Lake, or 16 miles south of Gun Barrel City,
moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...!**  Trinidad, Malakoff, 
Trinidad Lake, and Cedar Creek Reservoir   around 300 PM CDT.
  Caney City around 305 PM CDT.
  Forest Grove Reservoir and Eustace around 315 PM CDT.
  Purtis Creek State Park around 325 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Goodlow, Mankin, Log Cabin, Star Harbor, Crescent Heights, and Payne
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3208 9627 3236 9615 3235 9577 3200 9612
TIME...MOT...LOC 1955Z 218DEG 33KT 3208 9616 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
273 
WWUS54 KFWD 042010
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
310 PM CDT Fri Apr 4 2025

TXC213-349-042020-
/O.CAN.KFWD.TO.W.0003.000000T0000Z-250404T2030Z/
Henderson TX-Navarro TX-
310 PM CDT Fri Apr 4 2025

...THE TORNADO WARNING FOR CENTRAL HENDERSON AND EAST CENTRAL NAVARRO
COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CDT for central and
north central Texas.

&&

LAT...LON 3208 9627 3236 9615 3235 9577 3200 9612
TIME...MOT...LOC 2008Z 217DEG 34KT 3220 9606 

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 1:34 PM CDT, 1 hour 6 minutes earlier. Its key messages:

  • Severe storms are expected this afternoon and evening mainly across our far eastern counties. All severe weather hazards are possible.
  • Another round of widespread showers and thunderstorms will overspread all of North and Central Texas tonight into Saturday. Heavy rainfall and flooding will be the main threat.
  • Much cooler temperatures will arrive Saturday night and prevail through early next week. A few locations may dip just below freezing west of I-35/I-35W both Saturday night and Sunday night.
Area forecast discussion, Apr 4, 1:34 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
134 PM CDT Fri Apr 4 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- Severe storms are expected this afternoon and evening mainly
  across our far eastern counties. All severe weather hazards are
  possible.

- Another round of widespread showers and thunderstorms will
  overspread all of North and Central Texas tonight into
  Saturday. Heavy rainfall and flooding will be the main threat.

- Much cooler temperatures will arrive Saturday night and prevail
  through early next week. A few locations may dip just below
  freezing west of I-35/I-35W both Saturday night and Sunday
  night.

&&

.SHORT TERM... /NEW/
/Through Saturday Night/

Two rounds of thunderstorms will occur through the short term
period, the first of which is in the process of developing as of 1
PM. Widespread ascent near and above a quasi-stationary frontal
zone draped from Temple to Sulphur Springs is resulting in
convective development on both sides of the boundary. At this
point, it does not appear likely that this boundary will be
capable of pivoting much farther northwestward than its present
location which will confine surface-based convective hazards to
our far eastern counties this afternoon. The ongoing
thunderstorms are entirely elevated over the I-35 corridor above a
very cool 50-60F boundary layer. A much more unstable airmass
east of the boundary characterized by SBCAPE exceeding 3500 J/kg
will easily support surface-based thunderstorms this afternoon
with all severe hazards possible. Convective mode remains
uncertain which will end up dictating the primary hazard(s), but
an initial supercellular mode would certainly favor predominant
hail and tornado threats. By late afternoon, some degree of linear
organization will probably result in a transition to a more
prominent wind threat as convection shifts further into East
Texas. Strong low-level flow and large hodograph curvature will
support a tornado threat with both discrete cells as well as
within linear segments. The severe threat will end as this
convection exits the CWA to the east early this evening, but
isolated elevated storms may linger across parts of Central Texas
through the evening hours as moderate ascent continues.

Overnight, our next round of widespread showers and thunderstorms
will be developing off to the west which will advance into the
CWA after midnight. With the entire forecast area positioned
within the post-frontal cool sector by this time period, the
primary threats will be hail and flooding with perhaps a very
localized wind threat if any organized segments can become
established on its leading edge. PoPs will be near 100% area-wide.
While this round will be fast-moving within strong mid-level
flow, some portions of this complex may train across parts of
East Texas which will locally increase the flooding threat. No
changes will be made to the ongoing Flood Watch configuration,
with our northeastern zones still at greatest risk for flooding
following multiple rounds of rainfall. Scattered showers and
isolated storms are likely to continue into the daytime Saturday
evening, although the main round of storms will have moved off to
the east. While these are unlikely to be severe, they could
produce frequent lightning and small hail.

Most of the area will remain socked in with post-frontal stratus
and patchy fog into the day tomorrow before perhaps some partial
clearing occurs late in the afternoon. Cloudy and cool
conditions will persist though as low-level moisture wraps around
the departing low. A stout northerly breeze will make it feel more
like a late February day rather than an early April one. One
final round of light precipitation will spread into parts of North
Texas towards sunset tomorrow evening as the upper trough axis
passes overhead, with light rain/mist affecting areas mainly along
and north of I-20 overnight into Sunday morning.

-Stalley

&&

.LONG TERM... /Issued 256 AM CDT Fri Apr 4 2025/
/Saturday Night and Beyond/

Scattered rain showers will linger into Saturday night along and
north of I-20 as the core of our upper low/trough finally shifts
over North Texas. As the main trough axis begins its exit to the
east, breezy south flow behind this system will bring a couple
abnormally-cool, early April days to North and Central Texas.
Several rural locations west of I-35/I-35W may dip below freezing
(20-30% chance for temperatures below 30 degrees) both early
Sunday morning and early Monday morning, so it may be a good idea
to cover or bring in any sensitive plants you may want to keep
around. Temperatures will remain in the 50s across much of North
and Central Texas during the day Sunday (around 20-25 degrees
below normal for this time of year!) with a few locations along
the Red River potentially struggling to make it out of the 40s.
Very light north winds will keep any additional cold air
advection at bay by Monday and with sunny skies prevailing,
expect temperatures to rise into the low to mid 60s by Monday
afternoon.

The true warm-up will begin Tuesday as mid-level ridging develops
overhead and south flow returns. Expect temperatures inching into
the upper 70s and low 80s by Wednesday. No significant weather
concerns or discernible rain chances are expected through the
remainder of the next work week.

Langfeld

&&

.AVIATION... /NEW/
/18z TAFs/

Poor flying conditions will continue through the TAF period with
IFR/LIFR cigs and north winds prevailing. Scattered showers and
isolated thunderstorms are underway at all airports as of 1730z.
The greater thunderstorm potential will remain off to the east of
the TAF sites this afternoon which is likely to disrupt the
cornerposts and eastbound traffic especially between 20-00z. A
lull in precip is expected for the airports this evening before
the next round of widespread thunderstorm activity spreads into
the area overnight. Several hours of thunderstorm activity is
expected to impact all TAF sites between about 09-13z which will
gradually taper off to the east tomorrow morning.

-Stalley

&&

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this afternoon and
evening east of I-35. Even if activation is not locally
requested, any reports of hazardous weather to the National
Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  52  59  39  56 /  90 100  90  50   5
Waco                71  56  61  40  55 /  90 100  70  10   0
Paris               75  54  60  40  50 / 100 100 100  70  10
Denton              62  47  56  35  55 /  90 100  90  70   5
McKinney            65  51  58  39  55 / 100 100 100  60   5
Dallas              65  53  60  40  55 / 100 100  90  50   5
Terrell             73  54  63  40  55 / 100 100  90  40   5
Corsicana           80  57  67  43  55 /  90 100  90  20   5
Temple              75  56  66  40  58 /  80 100  70  10   0
Mineral Wells       61  49  55  36  58 /  70 100  80  60   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TXZ094-095-105>107-123.

&&

In the hours before

Special weather statement, Apr 4, 1:40 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Fort Worth TX
140 PM CDT Fri Apr 4 2025

TXZ135-146-041915-
Henderson TX-Navarro TX-
140 PM CDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of northwestern
Henderson and eastern Navarro Counties through 215 PM CDT...

At 140 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mildred, moving north at 50 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Richland-Chambers Reservoir, Corsicana, and Lake Halbert around
  145 PM CDT.
  Flag Lake around 200 PM CDT.
  Tool, Seven Points, and Cedar Creek Reservoir around 205 PM CDT.

Other locations impacted by this storm include Mildred, Mustang,
Chatfield, Retreat, Goodlow, Powell, Roane, Eureka, Oak Valley, and
Payne Springs.

This includes Interstate 45 between mile markers 220 and 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3191 9633 3198 9652 3233 9638 3236 9638
      3236 9607
TIME...MOT...LOC 1840Z 201DEG 42KT 3202 9640

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Shamburger
Special weather statement, Apr 4, 1:48 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
148 PM CDT Fri Apr 4 2025

TXZ146-147-161-041915-
Limestone TX-Freestone TX-Navarro TX-
148 PM CDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of northwestern
Freestone, central Limestone and south central Navarro Counties
through 215 PM CDT...

At 147 PM CDT, Doppler radar was tracking two strong thunderstorms
near Mexia and near Thornton, moving north at 55 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mexia around 155 PM CDT.
  Wortham around 200 PM CDT.

Other locations impacted by this storm include Thornton, Ben Hur,
Kosse, Streetman, Tehuacana, Shiloh, Richland, and Kirvin.

This includes Interstate 45 between mile markers 208 and 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3129 9663 3146 9675 3199 9655 3188 9625
TIME...MOT...LOC 1847Z 199DEG 49KT 3161 9658

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Shamburger
Special weather statement, Apr 4, 2:14 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
214 PM CDT Fri Apr 4 2025

TXZ121-122-135-041945-
Kaufman TX-Van Zandt TX-Henderson TX-
214 PM CDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of eastern Kaufman,
west central Van Zandt and northwestern Henderson Counties through
245 PM CDT...

At 214 PM CDT, Doppler radar was tracking a strong thunderstorm over
Seven Points, or 7 miles west of Gun Barrel City, moving northeast at
40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Seven Points, Kemp, Mabank, and Cedar Creek Reservoir around 220
  PM CDT.

Other locations impacted by this storm include Prairieville, Rand,
Stubbs, Becker, Ola, Lively, Oak Grove, Tolosa, Wise, and Oak Ridge.

This includes Interstate 20 between mile markers 501 and 520.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3221 9616 3220 9618 3220 9619 3222 9619
      3222 9621 3225 9624 3225 9626 3226 9628
      3228 9628 3230 9630 3230 9633 3233 9638
      3274 9625 3263 9593
TIME...MOT...LOC 1914Z 202DEG 36KT 3232 9626

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, Apr 4, 2:17 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
217 PM CDT Fri Apr 4 2025

TXZ135-146-147-161-041945-
Limestone TX-Freestone TX-Henderson TX-Navarro TX-
217 PM CDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of northwestern
Freestone, south central Henderson, northeastern Limestone and
eastern Navarro Counties through 245 PM CDT...

At 217 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mexia, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Wortham around 225 PM CDT.
  Richland-Chambers Reservoir around 230 PM CDT.

Other locations impacted by this storm include Mustang, Fallon,
Stewards Mill, Streetman, Tehuacana, Roane, Richland, Mildred, Cotton
Gin, and Retreat.

This includes Interstate 45 between mile markers 203 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3155 9640 3166 9665 3227 9639 3212 9596
TIME...MOT...LOC 1917Z 207DEG 44KT 3170 9646

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, Apr 4, 2:20 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
220 PM CDT Fri Apr 4 2025

TXZ106-107-041945-
Hopkins TX-Delta TX-
220 PM CDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of central Hopkins and
central Delta Counties through 245 PM CDT...

At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving north at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Sulphur Springs around 225 PM CDT.

Other locations impacted by this storm include Martin Springs,
Weaver, Tira, New Birthright, Flora, Nelta, Pacio, and Dike.

This includes Interstate 30 between mile markers 120 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3297 9549 3298 9572 3346 9559 3335 9531
      3329 9531
TIME...MOT...LOC 1920Z 199DEG 37KT 3309 9557

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:38 PM CDTRiver Flood WarningFWDHunt, Rockwall3 days
Apr 4, 2:24 AM CDTSpecial Weather StatementFWDYoung36 min
Apr 4, 2:40 AM CDTSevere Thunderstorm WarningFWDYoung12 min
Apr 4, 4:33 AM CDTSpecial Weather StatementFWDLamar27 min
Apr 4, 10:03 AM CDTRiver Flood WarningFWDDelta, Hopkins48 hr
Apr 4, 1:40 PM CDTSpecial Weather StatementFWDNavarro35 min
Apr 4, 1:48 PM CDTSpecial Weather StatementFWDLimestone27 min
Apr 4, 2:14 PM CDTSpecial Weather StatementFWDKaufman31 min
Apr 4, 2:17 PM CDTSpecial Weather StatementFWDNavarro28 min
Apr 4, 2:20 PM CDTSpecial Weather StatementFWDHopkins25 min
Apr 4, 2:27 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt48 min
Apr 4, 2:35 PM CDTTornado WarningFWDKaufman, Van Zandt25 min
Apr 4, 2:37 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro38 min
Apr 4, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 4, 3:04 PM CDTTornado WarningFWDDelta, Hopkins, Lamar, Rains45 min
Apr 4, 3:07 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt27 min
Apr 4, 3:08 PM CDTTornado WarningFWDRains, Van Zandt30 min
Apr 4, 3:19 PM CDTTornado WarningFWDHenderson, Van Zandt41 min
Apr 4, 3:52 PM CDTTornado WarningFWDHopkins23 min
Apr 4, 4:36 PM CDTSpecial Weather StatementFWDAnderson39 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.